# SDR SWIA201130865

- Difficulty date: October 25, 2011
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 26,991 hours, 21,470 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT LBL 9 FLOORBEAM OUTBOARD SIDE AT NUTPLATE LOCATIONS FROM FS 574 TO FS 611.  (C-CHECK)  REPAIRED PER CRJ200 SRM.
